# SDR SWIA2025112800007

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 40,379 hours, 28,570 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO FRONT WINDSHIELD CAUGHT FIRE AT 3000 FEET QRH COMPLETE  (FLIGHT 3726)  AFTER INSPECTION, FOUND RH FO WINDSHEILD OUTBOARD AND MID GLASS PANES TO BE CRACKED WITH SIGNS OF ARCHING AT THE TERMINAL BLOCK. INBOARD GLASS PANES REMAIN INTACT. REF AML #1757968
